Loading...
Loading...

Go to the content (press return)

European journal of combinatorics

Total activity: 1
ISSN
0195-6698 Open in new window
Publication / Production
London : Academic Press, 1980
Publisher
Elsevier

Scientific and technological production

1 to 1 of 1 results
 
  • On the nonexistence of almost Moore digraphs

     Conde, J.; Gimbert, J.; Gonzalez, J.; Miller, M.; Miret, J.
    European journal of combinatorics
    Vol. 39, p. 170-177
    DOI: 10.1016/j.ejc.2013.12.003
    Date of publication: 2014-07-01
    Journal article
    Loading...